# SDR CALA2018041801177

- Difficulty date: April 18, 2018
- Submitted: April 18, 2018
- Operation: Air carrier
- Aircraft: N57863
- Make and model: Boeing 757-33N
- Aircraft serial: 32587
- Aircraft time: 55,171 hours, 16,605 cycles
- System (JASC): 2565 · Escape Slide
- Part: D-Ring
- Condition: Out Of Position
- Location: R1 Door Slide
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE R1 DOOR IS HARD TO ENGAGE AND DISENGAGE SLIDE ARMING HANDLE.  REPOSTIONED D-RING CORD.
